# SDR HALA2018062600308

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 33,442 hours, 5,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT GALLEY MISSING APPROX 4" OF EMERGENCY LIGHT PATH. REPLACED AFT GALLEY EMERGENCY ESCAPE PATH LIGHTING STRIPS AS REQUIRED. REF AMM 33-52. OPS GOOD.
